View Full Version : Diazepam Help
12-05-12, 03:30 PM
I've been taking Diazepam for a few weeks now only a small dose (6mg). I suddenly stopped taking it a few days ago as I felt fine and thought I code cope without it.
Up until then I'd be taking it to cope with leaving the house so I can get by at work and other social situations as I do suffer with social anxiety.
Yesterday I was experiencing, what i assume, are withdrawal symptoms (even on a small dose?) Muscle spasms, sudden jerking and headaches as well as feeling sick and 'spun out'.
Although I still feel ok today without any should I still be taking it in case my symptoms return or shall I play it by ear and only take when i feel the need to? Any advice appreciated.
12-05-12, 05:46 PM
I don't think you should take it any longer and book another appointment in with your gp, tell them the symptoms you've been experiencing as it could mean it's not the right medication for you?
Russells please go and see your gp about coming off it
How many tablets have you been taking?
You should NEVER stop any medication like this without speaking to your gp first hun x
hi just . .let you know i did that to came of meds.felt ok at first then it hit i felt dreadfull now from exsperiance .wont do that in a hurry lol
19-05-12, 06:31 PM
The Doctor won't give me anymore Diazepam :-( he said it was a one-off prescription to take the edge off me going back on Citalopram. That's ok, I guess. But I did feel a lot better on it. My moods are strange at the moment. One minute I'm euphoric and on top of the world, next I can't get out of bed or make a cup of tea. Up and down every few weeks. I'm not suicidal or anything but sometimes I can't wait to get old a die! Life is such a drag sometimes although I've got everything I could ever want i.e a good job, a wife, two beautiful children and a roof over our heads - I don't understand it.
I'm feeling incredibly lonely and I pine female attention which is possibly why I go out and get absolutely smashed out of my mind when I'm on these highs. It's madness and totally unacceptable yet I can't control myself. It's when I'm in these euphoric moods that my behaviour is outrageous with money, drinking and risky behaviour with females that I never intend to take action with anyway. I go to bed really late/early in the morning and still have the energy to make it through work the next day.
Yet when I come crashing down afterward I am at a total loss and unable to function properly at work, home or anything.
Someone help me explain these moods and actions I am struggling to cope with the constant ups and downs with constant 'blue' feelings.
Have you seen a psych recently? Have you explained all of this to your dr?
Why are you drinking? Alcohol is a depressant and will only make you feel worse and negates the point of taking anti ds in the first place. It will seriously exasserbate any mood swings you are having and make them much more extreme.
19-05-12, 08:46 PM
I haven't been to see a psych yet. I don't drink often, it's probably once a month. I am getting an appointment to see the doctor and I'm going to explain all of this to him and see what he says or if he can refer me to a psych. It;s really affecting my life at the moment.
oh hugs hun try not to drink it really wont help you at all
am glad your going to see your gp and explain it all
I'm glad that you are going to talk to the dr about it all hun...
Powered by vBulletin® Version 4.1.10 Copyright © 2013 vBulletin Solutions, Inc. All rights reserved.